# SDR CA090812011

- Difficulty date: August 8, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 8,761 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT HAD RADIO FAILURE IN BOUND TO YMM SQUAKED 7600,TOWER GAVE HIM GREEN LIGHT AND LANDED UNEVENTFULL MAINTENANCE FOUND FAULTY PIN ON WIRING HARNESS.AWAITING PARTS (TC# 20090812011)
